# SDR DXTA200701982

- Difficulty date: March 1, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N122QS
- Make and model: Beech 400A
- Aircraft serial: RK467
- Aircraft time: 587 hours, 534 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Warning Light
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER MISSED APPROACH IN KASE. RED LIGHT ON GEAR HANDLE REMAINED ON. DRAGGING NOISE DURING REMAINDER OF FLIGHT TO GRAND JUNCTIONS. GEAR EXTENSION WAS NORMAL.  JACKED AIRCRAFT. PERFORMED 15 FAULT FREE GEAR SWINGS IAW 400A MM 32-00-00. NO DEFECT FOUND AT THIS TIME. CLEANED ALL LANDING GEAR UPLOCK AND DOWN LOCK SWITCHES. DOWNJACKED AIRCRAFT AND SERVICED HYD. SYS I.A.W BEECHJET 400A M/M CH 12
